Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have large hard red bump around anus, hurts when sit. Using Prepration H but no help. Advil helps

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1829 Questions
Hello Dr Grief. I have a rather large hard red bump around my anus. The pain is terrible! I don't think its' a hemorrhoid. I have had them in the past. I have never had anything that hurts like this. It hurts when I sit, walk or lay down, even when I clinch my pc muscle when I urinate. I have been using Preparation H and nothing is happening. I took a warm bath with epson salt and that alleviated the pain for about 30 minutes. The only thing that is helping is Advil. This is now the third day and I am getting concerned. Thank you for your time and advise.

Posted Thu, 24 Oct 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 2 hours later
Brief Answer:
It could be thrombosed haemorrhoid

Detailed Answer:

It could be thrombosed hemorrhoid, not simple one. Blood clot will form in the hemorrhoid, mostly externally.

It has to be removed surgically for quick and better result.

Please consult a General surgeon for correct diagnosis and treatment.

Perianal abscess is also painful condition in that area. Get it excluded.

Hope i answered your query.

Wish you good health and speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor